# SDR CA081118010

- Difficulty date: November 18, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Airtrc AT602
- Aircraft time: 2,239 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MP3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5082119
- Condition: Cracked
- Location: Engine
- Part time: 2,498 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 300HR/ANNUAL INSP,  ENGINE MOUNT WAS BEING INSPECTED IAW AD2008-10-12 AND AIR TRACTOR`S SL NR 253C, A CRACK WAS FOUND ON THE LT LOWER ENGINE ATTACH POINT VIA 10X MAGNIFYING GLASS.  ACFT HAS BEEN NOTIFIED ABOUT THE CRACK AND A NEW ENGINE MOUNT HAS BEEN SINCE INSTALLED WITH THE GUSSET UPGRADE IAW AD2008-10-12 AND SL NR 253C WHICH WAS SUPPLIED BY THE MFG.
